# SDR AALA201706209017

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 74,466 hours, 8,776 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FLASHLIGHT AT 1L REPORTED NOT WORKING. REPLACED F/A FLASHLIGHT AT 1L IAW REF 25-64-01, OK FOR SVC.
